U.S. doctors online nowAsk doctors free
United Kingdom
A 37-year-old male asked:

Can omeprazole cause stomach pain/cramps as a side effect ?

1 doctor answer1 doctor weighed in
Dr. Kai Philipp Olshausen
A Verified Doctoranswered
A US doctor answeredLearn more
Yes: Unfortunately it can. It seems odd since people take it for gastrointestinal problems. It might be worth stopping it and seeing if your symptoms go away. If you are taking it solely for heartburn, then there are other options. Both other medications in that class and other classes of medications.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 22, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.